# SDR AALA201612199001

- Difficulty date: December 18, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 52,859 hours, 19,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT 9D LOOSE.  SECURED EMERGENCY LIGHT IAW AMM 33-51-18.
